# SDR SWIA200616986

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND ON LT FS 640.00 BL45 STR 9-12, DISCOVERED DURING C-CHECK INSPECTION, INSTALLED ANGLE SUPPORT DOUBLER LT 640.00 PN 601R36002-3/SB PER SRM CRJ200 51-40-11; 51-42-06 AND 51-42-21 AND RII53-501.
